Periodic solutions to superlinear planar Hamiltonian systems
Alberto BoscagginUniversità di Torino, Italy
We prove the existence of infinitely many periodic (harmonic and subharmonic) solutions to planar Hamiltonian systems satisfying a suitable superlinearity condition at infinity. The proof relies on the Poincaré–Birkhoff fixed point theorem.
Cite this article
Alberto Boscaggin, Periodic solutions to superlinear planar Hamiltonian systems. Port. Math. 69 (2012), no. 2, pp. 127–140DOI 10.4171/PM/1909